Lyapunov-type inequality for a Riemann-Liouville type fractional boundary value problem with anti-periodic boundary conditions
Keywords:Riemann-Liouville type fractional derivative, Boundary value problem, Green’s function, Lyapunov inequality, Eigenvalue estimate
In this article, we establish a Lyapunov-type inequality for a two-point Riemann-Liouville type fractional boundary value problem associated with well-posed anti-periodic boundary conditions. As an application, we estimate a lower bound for the eigenvalue of the corresponding fractional eigenvalue problem.
R. C. Brown and D. B. Hinton, “Lyapunov Inequalities and their applications,” in Survey on classical inequalities, T. M. Rassias, Ed. Dordrecht: Springer, 2000, pp. 1–25, https://doi.org/10.1007/978-94-011-4339-4_1
S. Dhar, Q. Kong, and M. Mccabe, “Fractional boundary value problems and Lyapunov-type inequalities with fractional integral boundary conditions,” Electronic journal of qualitative theory of differential equations, vol. 2016, Art. ID. 43, 2016. https://doi.org/10.14232/ejqtde.2016.1.43
R. A. C. Ferreira, “A Lyapunov-type inequality for a fractional boundary value problem”, Fractional calculus and applied analysis, vol. 16, no. 4, pp. 978-984, 2013. https://doi.org/10.2478/s13540-013-0060-5
R. A. C. Ferreira, “On a Lyapunov-type inequality and the zeros of a certain Mittag-Leffler function”, Journal of mathematical analysis and applications, vol. 412, no. 2, pp. 1058-1063, 2014. https://doi.org/10.1016/j.jmaa.2013.11.025
A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations. Amsterdam: Elsevier, 2006.
A. Liapounoff, “Problème général de la stabilité du mouvement“,Annales de la Faculté des sciences de l'Université de Toulouse pour les sciences mathématiques et les sciences physiques, vol. 9, pp. 203-474, 1907. [On line]. Available: https://bit.ly/3hCGZTk
S. K. Ntouyas, B. Ahmad and T.P. Horikis, “Recent developments of Lyapunov-type inequalities for fractional differential equations”, 28 Apr 2018, https://arxiv.org/abs/1804.10760v1
B. G. Pachpatte, “On Lyapunov type inequalities for certain higher order differential equations”, Journal of mathematical analysis and applications, vol. 195, no. 2, pp. 527-536, 1995. https://doi.org/10.1006/jmaa.1995.1372
J. P. Pinasco, Lyapunov-type inequalities with applications to eigenvalue problems. New York (NY): Springer, 2013. https://doi.org/10.1007/978-1-4614-8523-0
I. Podlubny, Fractional differential equations. San Diego (CA): Academic Press, 1999.
A. Tiryaki, “Recent developments of Lyapunov-type inequalities”, Advances in dynamical systems and applications, vol. 5, no. 2, pp. 231-248, 2010. [On line]. Available: https://bit.ly/2U6mMfB
X. Yang, Y. Kim and K. Lo, “Lyapunov-type inequality for a class of even-order linear differential equations”, Applied mathematics and computation, vol. 245, pp. 145-151, 2014. https://doi.org/10.1016/j.amc.2014.07.085
X. Yang, Y. Kim and K. Lo, “Lyapunov-type inequalities for a class of higher-order linear differential equations”, Applied mathematics letters, vol. 34, pp. 86-89, 2014. https://doi.org/10.1016/j.aml.2013.11.001
How to Cite
Copyright (c) 2021 Jagan Mohan Jonnalagadda, Debananda Basua
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.